# SDR SIMA201910083004

- Difficulty date: October 3, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 37,761 hours, 33,146 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 14529610003
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD CONTINUOS STOP IS BENT AND CRACKED AT LOWER END-C/A-REMOVED AND INSTALLED NEW CARGO DOOR FWD CONTINUOS STOP IAW EMB 145 SRM 51-40-02
